Skip to Content

What are brain zaps?

Responses (4)

Anonymous 17 Aug 2011

Hi fletched. Its usually your body or your brain telling you give me more. Its a side-effect, from cymbalta, when stopping the drug. I had it for several days, after stopping cymbalta. Its a normal side-effect. It left me after the 3'rd day. It usually dissapears with a week or two. I experienced it on two occasions, both when having stopped taking it. best to you.

Anonymous 17 Aug 2011

I forgot to mention that being extremely dizzy at times, mostly turning my head, feeling as if something were entering my skull, were my "zaps"

Anonymous 17 Aug 2011

Hi pledge, how are you today?
Lara

Anonymous 17 Aug 2011

Wikipedia.org has a page on brain zaps and it also lists other symptoms that result from going off or tapering ssri's or ssnri's like cymbalta, pristiq, effexor, and ability. There was an article on either mobilemsnbc or mobilefox this morning about anew antidepressant calle vibryd or hybrid, was very interesting, said has less sexual side effects and other advantages over ssri's and ssnri,s. Wish I could link this for you, but I am techno-Gilligan and am texting from my phone.

Anonymous 17 Aug 2011

Het there patti. Appreciated. How are you? good I hope, I'll check it out. That sounds interesting. Lost my cheaters... alais reading specs. I'm typing blind here. ha! take care.

Anonymous 17 Aug 2011

Hey pledgemeister, go to the closest dollartree, they have reading glasses for a buck and they have all strengths, may can even order them from them online.

Anonymous 17 Aug 2011

I wonder if this is what I'm having. Feel kinda dizzy and numb, like it you tingle??? Von

Anonymous 17 Aug 2011

Could very well be. On YouTube there is a channel called neurosoup, she says taking the supplement 5-Htp helps, many drugstores carry it, clear it with your dr first of course, health food stores like GNC carry it too.

lpel75 17 Aug 2011

When I was trying to get off of Cymbalta I had terrible brain zaps. I know what you are talking about as every time I turned my head I became dizzy and my brain felt like jello. I contacted my doctor and he put me back on the Cymbalta. He worked with me and it took several months but we would do a lower dosage for several days or weeks and then when it evened out some we went even lower until I was finally off of it. I know that it is scary but it will stop. Just stay in contact with your physcian and ask him to work with you. I hope this helps you and that you will feel bettter soon

Less Than Human 3 Sep 2011

I quit Cymbalta cold turkey. I ended up being found in a closet crying after a few days. TAPER TAPER TAPER your dose down! If you are taking your regular dose and getting brain zaps, you should probably speak to your doctor about increasing the dose. I have been on and off of this medication for two years, now on 120mg.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions